Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 113, NWS Jackson, MS

April 6, 2018Franklin County, Lincoln County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2018, 11:36 PM CDT for Franklin County, Lincoln County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2018, 11:36 PM CDT (04:36 UTC)
Expired
Apr 7, 2018, 12:30 AM CDT
In force
54 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, MS, Lincoln County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 8:53 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

037 
WUUS54 KJAN 070436
SVRJAN
MSC037-085-070530-
/O.NEW.KJAN.SV.W.0113.180407T0436Z-180407T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1136 PM CDT FRI APR 6 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southern Lincoln County in south central Mississippi...
  Eastern Franklin County in southwestern Mississippi...

* Until 1230 AM CDT

* At 1136 PM CDT, a severe thunderstorm was located near West
  Lincoln, or 12 miles southwest of Brookhaven, moving east at 30
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Center Point around 1140 PM CDT. 
  West Lincoln around 1145 PM CDT. 
  Bogue Chitto around 1200 AM CDT. 
  Enterprise around 1205 AM CDT. 
  Ruth and East Lincoln around 1215 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3135 9091 3142 9087 3153 9082 3160 9063
      3150 9024 3135 9025
TIME...MOT...LOC 0436Z 289DEG 26KT 3149 9063 

HAIL...<.75IN
WIND...60MPH
 
$$

DC
2 follow-up statements
713 
WWUS54 KJAN 070517
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1217 AM CDT SAT APR 7 2018

MSC037-070527-
/O.CAN.KJAN.SV.W.0113.000000T0000Z-180407T0530Z/
Franklin MS-
1217 AM CDT SAT APR 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Mississippi.

LAT...LON 3135 9059 3143 9059 3155 9042 3150 9024
      3135 9025
TIME...MOT...LOC 0517Z 289DEG 26KT 3139 9030 

$$

MSC085-070530-
/O.CON.KJAN.SV.W.0113.000000T0000Z-180407T0530Z/
Lincoln MS-
1217 AM CDT SAT APR 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN LINCOLN COUNTY...

At 1217 AM CDT, a severe thunderstorm was located over Ruth, or 14
miles northeast of Mccomb, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
southeastern Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3135 9059 3143 9059 3155 9042 3150 9024
      3135 9025
TIME...MOT...LOC 0517Z 289DEG 26KT 3139 9030 

HAIL...<.75IN
WIND...60MPH
 
$$

DC
903 
WWUS54 KJAN 070524
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1224 AM CDT SAT APR 7 2018

MSC085-070534-
/O.EXP.KJAN.SV.W.0113.000000T0000Z-180407T0530Z/
Lincoln MS-
1224 AM CDT SAT APR 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 1230 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Mississippi.

LAT...LON 3135 9059 3143 9059 3155 9042 3150 9024
      3135 9025
TIME...MOT...LOC 0524Z 289DEG 26KT 3138 9025 

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 11:21 PM CDT, 15 minutes earlier.

Area forecast discussion, Apr 6, 11:21 PM CDT, 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1121 PM CDT Fri Apr 6 2018

.UPDATE...
Updated for late evening discussion.

&&

.DISCUSSION...
Severe convection slow to clear far southern portions so had to
expand severe thunderstorm watch to cover those areas for a short
period. Looks to be a gap on back edge of current precip area
until the cold front moves in after midnight. Redevelopment of
showers will occur as the boundary moves into the area early Saturday
morning and a mid level shortwave passes aloft./26.

Prior discussion below:

Local radars showed a narrow band of strong to severe storms along
the Interstate 20 corridor that will continue to push south faster
than earlier anticipated. The storms within this band will
continue to have the potential to produce damaging wind gusts and
hail but, a brief tornado or two cannot be ruled out. Locally
heavy rain fall of one to two inches in a short amount of time
will also be possible. The Tornado Watch in effect will continue
to be trimmed from the north behind the band of storm. The cold
front will move through the area later tonight and bring strong
gusty winds with much cooler and drier air. /22/

Prior discussion below:

Tonight and Saturday: Severe storms are expected across much of the
area going into this evening followed by much cooler temperatures
Saturday. Local radars at mid afternoon still had scattered to
numerous storms tracking east along the Highway 82 corridor but
additional activity was developing over our southwest spreading
northeast into central Mississippi. The activity all day in the
north has kept the Highway 82 corridor stable but moisture and
instability will continue to increase into this evening ahead of an
approaching low pressure system. Water vapor imagery showed a
shortwave over southwest Arkansas and western Louisiana that will
swing east tonight and support a cold front that was noted dropping
across northern Arkansas and southeast Oklahoma. As the shortwave
and cold front approach, the convection is expected develop to our
west and punch across our Louisiana parishes and into central
Mississippi. The environmental parameters are such that damaging
winds will be the primary threat but large hail and a few tornadoes
will be possible south of the Highway 82 corridor. SPC has issued a
Tornado Watch for our Louisiana parishes and much of west and
central Mississippi until 11 pm this evening. In addition, heavy
rainfall can also be expected with the storms and a Flash Flood
Watch will remain in effect for the northwest two thirds of our CWA
tonight. The severe storm potential will shift southeast of our area
a little after midnight but the post frontal rain will not taper off
until later Saturday morning. In the wake of the cold front much
colder and drier air will blow in on a breezy north wind. Highs
Saturday will only be in the 40s across much of the area with wind
chills in the 30s. /22/

Saturday night through Thursday:  For Saturday night clouds will
be decreasing from the northwest as a cold airmass brings
unseasonable lows to the region. In this airmass we will be
looking at some lower 30s across our northeast counties where some
locations may briefing reach freezing under light winds. Some of
the guidance was trying to go with middle to upper 20s in that
area, which seemed too unreasonable for now, but will have to
monitor for any freeze warning potential in upcoming model runs.
Expecting patchy frost across the area mainly in the northeast. So
will keep the HWO graphic for a limited freezing potential for
that period. For Sunday the surface high will shift to the east as
we start to get some low level return flow. The frontal boundary
anchored to the south of the region will have some weak
disturbances tracking across it from the Sunday night into
Tuesday. In response low level isentropic lift will bring some
showers across the region. A midlevel shortwave trough will push
the showers out of the forecast area on late Monday night into
Tuesday morning. Dry weather will prevail for Tuesday afternoon
through Thursday. Looking ahead another storm system will be
approaching the area from the Plains going into next weekend./17/

&&

.AVIATION...
18Z TAF discussion:
Scattered to numerous TSRA activity wl cont along the HWY 82
corridor through 22Z reducing conds at GLH-GWO-GTR. Elsewhere, a
mix of VFR and MVFR cigs are expected. After 22Z conds are
expected to lower from the north as a large area of TSRA activity
is expected to develop and spread south overnight. IFR conds are
expected to prevail areawide by 07Z and cont through 18z Saturday.
/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       50  54  35  65 /  96  18   5   5
Meridian      53  57  34  65 / 100  26   6   3
Vicksburg     45  51  36  64 /  97  12   4   5
Hattiesburg   62  64  39  66 / 100  53  13   8
Natchez       50  56  37  65 / 100  15  12   5
Greenville    38  47  33  60 /  96  25   2   3
Greenwood     41  48  32  62 /  94  18   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 4 AM CDT Saturday for MSZ043-044-047>050-
     053>056.

LA...Flash Flood Watch until 4 AM CDT Saturday for LAZ015-016-023-025.

AR...None.

&&
Hazardous weather outlook, Apr 6, 8:18 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
818 PM CDT Fri Apr 6 2018

ARZ074-075-LAZ007-MSZ018-019-025>039-041-080130-
Ashley-Chicot-Morehouse-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-
Humphreys-Holmes-Attala-Winston-Noxubee-Sharkey-
818 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Tonight and Saturday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Patchy frost is expected during the growing season with minor
damage to unprotected vegetation for extreme southeast
Arkansas, portions of northeast Louisiana, portions of central
Mississippi, portions of west central Mississippi, portions of
east central Mississippi, and all of north central Mississippi
on Saturday night.

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

LAZ008-009-MSZ040-042>046-080130-
West Carroll-East Carroll-Issaquena-Yazoo-Madison MS-Leake-
Neshoba-Kemper-
818 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Tonight and Saturday

FLOODING
THREAT...Limited
TIMING...Tonight

A band of thunderstorms with very heavy rainfall will produce one
to two inches of rain in a short amount of time as they move
across the area this evening. This will increase the flash
flooding potential.

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

LAZ015-016-023-025-MSZ047>050-053>055-080130-
Richland-Madison LA-Franklin LA-Tensas-Warren-Hinds-Rankin-Scott-
Claiborne-Copiah-Simpson-
818 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, southwest Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

FLOODING
THREAT...Elevated
TIMING...Tonight

Severe thunderstorms are expected this evening as a potent
weather system impacts the region. Hail up to the size of golf
balls and damaging wind gusts up to 60 mph will be the primary
concerns, although a few tornadoes will also be possible.

Thunderstorms will also have a tendency to move repeatedly over
the same areas. This will increase the flash flooding potential
where locations could receive two to three inches of rain in a
short period of time.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ024-026-MSZ051-056-057-059>062-080130-
Catahoula-Concordia-Newton-Smith-Jasper-Jefferson-Adams-
Franklin MS-Lincoln-
818 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, south
central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Severe thunderstorms are expected this evening as a potent
weather system impacts the region. Hail up to the size of golf
balls and damaging wind gusts up to 60 mph will be the primary
concerns, although a few tornadoes will also be possible.

The Thunderstorms will also produce very heavy rainfall of
one to two inches of rain in a short amount of time as they
move across the area this evening. This will increase the flash
flooding potential.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ052-058-063>066-072>074-080130-
Lauderdale-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-
Lamar-Forrest-
818 PM CDT Fri Apr 6 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe thunderstorms are possible this evening as a
potent weather system impacts the region. Hail up to the size of
quarters and damaging wind gusts up to 60 mph will be the primary
concerns, although a brief tornado cannot be ruled out.

The Thunderstorms will also produce very heavy rainfall of
one to two inches of rain in a short amount of time as they
move across the area this evening. This will increase the flash
flooding potential.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

Frost, which may result in minor damage to unprotected
vegetation, is possible late Saturday night and early Sunday
morning for areas generally north of Interstate 20.

(https://www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

21

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 6, 10:55 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      3 S BRANDON             32.24N 90.01W
04/06/2018                   RANKIN             MS   PUBLIC

            FLOODING ON ROLLING MEADOWS CIR. CORRECTED
            EVENT TYPE.

&&

DL
Local storm report, Apr 6, 10:59 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1059 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     FLASH FLOOD      2 SSW VICKSBURG         32.31N 90.89W
04/06/2018                   WARREN             MS   PUBLIC

            PICTURE OF A VEHICLE STALLED/PARTIALLY
            SUBMERGED IN FLOOD WATERS.

&&

TW
Local storm report, Apr 6, 11:05 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1105 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     1 WNW WISNER            31.98N 91.66W
04/06/2018                   FRANKLIN           LA   LAW ENFORCEMENT

            A COUPLE TREES DOWN ALONG CALHOUN RD.

&&

CE
Local storm report, Apr 6, 11:07 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1107 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      1 E MERIDIAN            32.38N 88.70W
04/06/2018                   LAUDERDALE         MS   LAW ENFORCEMENT

            FLOODING ON 23RD AVE BETWEEN 20TH ST AND
            25TH ST.

&&

DL
Special weather statement, Apr 6, 11:33 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
1133 PM CDT FRI APR 6 2018

LAZ024-026-MSZ060-070515-
Catahoula LA-Concordia LA-Adams MS-
1133 PM CDT FRI APR 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CONCORDIA...SOUTH
CENTRAL CATAHOULA PARISHES IN NORTHEASTERN LOUISIANA AND SOUTHWESTERN
ADAMS COUNTIES UNTIL 1215 AM CDT...

At 1132 PM CDT, Meteorologists were tracking a strong thunderstorm
near Acme, or near Larto, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Slocum around 1155 PM CDT.
  Black Hawk around 1200 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
northeastern Louisiana...and southwestern Mississippi.

LAT...LON 3104 9165 3104 9172 3107 9171 3109 9172
      3110 9170 3114 9172 3117 9170 3116 9168
      3119 9168 3130 9191 3142 9186 3133 9139
      3132 9147 3128 9150 3123 9149 3124 9156
      3122 9158 3111 9163 3104 9156 3098 9166
TIME...MOT...LOC 0432Z 285DEG 33KT 3130 9188

DC
Local storm report, Apr 6, 11:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1134 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FLASH FLOOD      4 SW YAZOO CITY         32.81N 90.45W
04/06/2018                   YAZOO              MS   911 CALL CENTER

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            SW YAZOO CITY. FLOODING REPORTED ALONG HWY
            3.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:18 PM CDTFlash Flood WarningJANIssaquena, Warren3 hr
Apr 6, 7:52 PM CDTSevere Thunderstorm WarningJANHinds, Newton, Rankin, Scott, Smith53 min
Apr 6, 8:00 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren60 min
Apr 6, 8:03 PM CDTTornado WarningJANRankin15 min
Apr 6, 8:09 PM CDTTornado WarningJANClaiborne, Warren36 min
Apr 6, 8:13 PM CDTFlash Flood WarningJANHinds, Madison, Rankin, Warren3 hr
Apr 6, 8:48 PM CDTSpecial Weather StatementJANNewton, Smith57 min
Apr 6, 8:51 PM CDTFlash Flood WarningJANLeake, Neshoba, Newton, Scott3 hr
Apr 6, 8:54 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Hinds, Jefferson, Simpson66 min
Apr 6, 9:19 PM CDTTornado WarningJANClaiborne, Copiah41 min
Apr 6, 9:25 PM CDTTornado WarningJANCopiah, Hinds35 min
Apr 6, 9:29 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton46 min
Apr 6, 9:37 PM CDTSevere Thunderstorm WarningJANAdams68 min
Apr 6, 9:45 PM CDTFlash Flood WarningJANClarke, Kemper, Lauderdale3 hr
Apr 6, 9:55 PM CDTRiver Flood WarningJANLeake4 days
Apr 6, 9:57 PM CDTTornado WarningJANCopiah48 min
Apr 6, 10:05 PM CDTSevere Thunderstorm WarningJANSimpson55 min
Apr 6, 10:07 PM CDTRiver Flood WarningJANSharkey69 hr
Apr 6, 10:13 PM CDTFlash Flood WarningJANHinds, Rankin3 hr
Apr 6, 10:35 PM CDTTornado WarningJANJefferson Davis, Lawrence, Simpson55 min
Apr 6, 10:43 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln46 min
Apr 6, 10:51 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson39 min
Apr 6, 11:02 PM CDTAreal Flood WarningJANHinds, Madison, Rankin, Warren6 hr
Apr 6, 11:10 PM CDTFlash Flood WarningJANClarke, Jasper, Smith4 hr
Apr 6, 11:13 PM CDTTornado WarningJANCovington47 min
Apr 6, 11:17 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion38 min
Apr 6, 11:46 PM CDTSevere Thunderstorm WarningJANJones59 min
Apr 7, 12:08 AM CDTFlash Flood WarningJANJones4 hr
Apr 7, 12:48 AM CDTSpecial Weather StatementJANLamar, Marion57 min
Apr 7, 1:26 AM CDTAreal Flood WarningJANRankin6 hr
Apr 7, 1:38 AM CDTSpecial Weather StatementJANForrest52 min
Apr 7, 1:48 AM CDTSpecial Weather StatementJANLamar27 min
Apr 7, 3:45 AM CDTFreeze WarningJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 11 more28 hr
Apr 7, 9:01 AM CDTRiver Flood WarningJANLeake5 days
Apr 7, 9:02 AM CDTRiver Flood WarningJANLeake5 days
Apr 7, 9:03 AM CDTRiver Flood WarningJANLeake50 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.